Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 217, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 4, 2011, 1:23 PM EDT for Buchanan County, Virginia; McDowell County, West Virginia. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 1:23 PM EDT (17:23 UTC)
- Expired
- Jul 4, 2011, 2:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Buchanan County, VA, McDowell County, WV
The radar
The Charleston,WV radar (KRLX), 115 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:24 PM EDT | TSTM WND DMG | Grundy, VA | TREES ARE DOWN ON LESTERS FORK ROAD |
| Jul 4, 1:50 PM EDT | TSTM WND DMG | 1 Ese Bradshaw, WV | TREES DOWN IN THE CITY OF RAYSAL |
| Jul 4, 2:00 PM EDT | TSTM WND DMG | 4 Sw Davy, WV | TREES DOWN IN THE TOWN OF RODERFIELD |
| Jul 4, 2:00 PM EDT | TSTM WND DMG | 4 Sw Davy, WV | DAMAGE TO ROOFS...PORCHES...AND OTHER PROPERTY IN RODERFIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 5.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
260
WUUS51 KRLX 041723
SVRRLX
VAC027-WVC047-041830-
/O.NEW.KRLX.SV.W.0217.110704T1723Z-110704T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
123 PM EDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUCHANAN COUNTY IN VIRGINIA...
THIS INCLUDES THE CITY OF GRUNDY...
WESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
* UNTIL 230 PM EDT
* AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BIG ROCK...OR NEAR BREAKS INTERSTATE PARK...AND MOVING EAST AT 25
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAR.
.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3723 8172 3720 8176 3730 8229 3732 8228
3734 8226 3745 8210 3744 8162 3719 8165
3719 8167
TIME...MOT...LOC 1723Z 275DEG 20KT 3735 8221
$$
253 follow-up statements
763
WWUS51 KRLX 041748
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
148 PM EDT MON JUL 4 2011
VAC027-WVC047-041830-
/O.CON.KRLX.SV.W.0217.000000T0000Z-110704T1830Z/
BUCHANAN VA-MCDOWELL WV-
148 PM EDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR WESTERN MCDOWELL AND NORTHEASTERN BUCHANAN COUNTIES...
AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROSEANN...OR NEAR GRUNDY...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STACY...JOLO...BRADSHAW...AVONDALE...COALWOOD AND WAR
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3723 8172 3720 8176 3727 8211 3744 8205
3744 8162 3719 8165 3719 8167
TIME...MOT...LOC 1748Z 275DEG 20KT 3734 8204
$$
25959
WWUS51 KRLX 041812
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT MON JUL 4 2011
VAC027-041821-
/O.CAN.KRLX.SV.W.0217.000000T0000Z-110704T1830Z/
BUCHANAN VA-
212 PM EDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BUCHANAN COUNTY IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3725 8175 3725 8174 3728 8176 3729 8180
3728 8181 3731 8187 3733 8188 3733 8190
3744 8186 3744 8162 3719 8165 3719 8167
TIME...MOT...LOC 1811Z 275DEG 20KT 3733 8188
$$
WVC047-041830-
/O.CON.KRLX.SV.W.0217.000000T0000Z-110704T1830Z/
MCDOWELL WV-
212 PM EDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL MCDOWELL COUNTY...
AT 209 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR JOLO...OR 12 MILES EAST OF GRUNDY...MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRADSHAW...AVONDALE...COALWOOD AND WAR
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3725 8175 3725 8174 3728 8176 3729 8180
3728 8181 3731 8187 3733 8188 3733 8190
3744 8186 3744 8162 3719 8165 3719 8167
TIME...MOT...LOC 1811Z 275DEG 20KT 3733 8188
$$
25212
WWUS51 KRLX 041830
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT MON JUL 4 2011
WVC047-041840-
/O.EXP.KRLX.SV.W.0217.000000T0000Z-110704T1830Z/
MCDOWELL WV-
230 PM EDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCDOWELL COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3725 8175 3725 8174 3728 8176 3729 8180
3728 8181 3731 8187 3733 8188 3733 8190
3744 8186 3744 8162 3719 8165 3719 8167
TIME...MOT...LOC 1830Z 275DEG 20KT 3732 8175
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:00 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 4, 11:00 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1100 AM EDT MON JUL 4 2011 .SYNOPSIS... HUMID WITH FRONT AND ASSOCIATED CLUSTERS OF THUNDERSTORMS...REMAIN IN VICINITY INTO TONIGHT...THEN MAINLY SOUTH TUESDAY. HIGH PRESSURE TUESDAY NIGHT THROUGH WEDNESDAY. NEXT FRONT PASSES THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... FRONT STILL FROM NEAR PIT-CMH-DAY-IND...IN NO HURRY MOVING SOUTH. TALE OF 2 REGIMES...FIGURING NORTHERN COUNTIES CLOSER TO THE FRONT...AND HAVE THE 500 MB SUPPORT WITH VORT MAX MOVG EAST THRU 21Z TO 00Z TUESDAY. ALSO...A BIT MORE SHEAR IN WINDS ALOFT. HOWEVER...FIGURING ON LESS SUNSHINE AND LESS SURFACE DRIVEN CAPE. MEANWHILE...FURTHER SOUTH...INSTABILITY DRIVEN BY SURFACE BASED CAPE. NEW CELLS COULD EVEN DEVELOP AHEAD...EAST...OF THE COMPLEX MOVING INTO SOUTHEASTERN KY AT 15Z. EQUILIBRIUM LEVEL 35 TO 40 THSD FT...AND PRECIPITABLE WATER NEARING 2 INCHES. SO ANY CELL CAN HAVE HIGH DBZ RETURNS ON 88D AND THUS A DOWNPOUR. OUR SOUTHERN COUNTIES ARE THE DRIEST...MOST CAN HANDLE 2.5 INCHES OF RAIN. STILL WILL HAVE TO MONITOR ANY TRAINING. RADAR RAIN ESTIMATES WERE OVERESTIMATING LAST NIGHT. OVERALL...LKLY POPS EXPANDED A BIT NORTH THIS AFTERNOON...TO COVER THE NORTHERN SUPPORT. BUT STILL THINKING THE TALLER STORMS WILL BE SOUTH. MAXIMUM TEMPERATURES ARE TOUGH WITH THE AFTERNOON CONVECTION AND CLOUDS. TRIED TO BRING MAX DOWN A DEG OR 2 IN HTS-CRW VCNTY. THINKING A LOT OF HAZE AND MUGGY AIR AROUND OUTSIDE OF ANY LINGERING CONVECTION THIS EVENING. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... SOUTHERN EDGE OF THE WESTERLIES WITH WEST TO NORTHWEST FLOW ALOFT CONTINUES ACROSS OUR AREA THIS PERIOD. MODELS CONTINUE TO NOT ONLY HAVE PROBLEMS WITH MCS ACTIVITY ALONG THE EAST TO WEST FRONTAL BOUNDARY SOMEWHERE ACROSS OUR REGION THIS PERIOD...BUT ALSO IN IDENTIFYING WEAK SHORT WAVES EMBEDDED IN THE WEST TO NORTHWEST FLOW ALOFT. AT THIS TIME FRAME...ONE MUST PLAY THE SYNOPTIC FEATURES...WHICH ARE WEAK. ON TUESDAY...MODELS IDENTIFY A SHORT WAVE DROPPING SOUTHEAST ACROSS THE OHIO VALLEY...THOUGH THERE ARE DIFFERENCES IN JUST WHERE THE SURFACE FRONT WILL BE TO FOCUS CONVECTION. LOOKS LIKE MODEL CONSENSUS HAS AT LEAST THE DEEPER MOISTURE SUPPRESSED INTO OUR SOUTHERN ZONES...AND WILL USE THIS TO PLACE THE SUPPORT FOR SIGNIFICANT CONVECTION...RATHER THAN THE SURFACE FRONT ITSELF WHICH WILL LIKELY BE ACROSS NORTHERN SECTIONS. THUS...MOST OF THE POPS WILL BE SOUTH OF THE I64 CORRIDOR TUESDAY. TEMPS WILL BE NEAR NORMAL...MAINLY DUE DUE TO CLOUDS. SHORT WAVE MOVES PAST US WEDNESDAY WHILE THE FRONT WILL LIKELY DISSIPATE IN PLACE. GOING MOSTLY DRY WEDNESDAY WITH ONLY VERY LOW POPS FAR SOUTHEAST DUE TO LINGERING MOISTURE. MODELS HAVE ORGANIZED COLD FRONT CROSSING THE AREA THURSDAY... PRECEDED BY SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. AGAIN...TEMPS NEAR NORMAL WITH ALL THE CLOUDS AND INCREASING SHOWERS. && .LONG TERM /FRIDAY THROUGH SUNDAY/... DECREASED POPS TO SLIGHT CHANCE BEHIND THE FRONT THURSDAY NIGHT AND EARLY FRIDAY. HAVE NO POPS/WX FOR THE REST OF NEXT WEEKEND. WENT WITH HPC TEMPERATURES GUIDANCE THROUGH THE PERIOD. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... VERY MOIST ATMOSPHERE...WITH HOLES IN THE CLOUDS...ALLOWED FOR VALLEY FOG TO DEVELOP IN THE NORTHERN PART OF THE AREA. THIS WILL QUICKLY IMPROVE 12Z-14Z. HOWEVER...COMPLICATED FORECAST BECAUSE OF CLUSTERS OF INTERACTING THUNDERSTORMS EXPECTED FOR MOST OF THE AREA TODAY AS WAVES MOVE ALONG A SLOWLY SAGGING FRONT. BEST CHANCES SOUTH OF A KPKB-KCKB LINE. LEFTOVER CONVECTION MAY LINGER INTO THIS EVENING SOUTH OF KCRW-KHTS LINE. AS CLEARING OCCURS FROM THE NORTH TONIGHT...AND WITH TRAPPED LOW LEVEL MOISTURE FROM RAINFALL FROM TODAY...IT WILL BE A GOOD FOG NIGHT AREAWIDE WITH IFR TO LIFR FOR MOST VALLEYS 06Z-12Z TUESDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z TUESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: UNCERTAINTY TO PLACEMENT OF THUNDERSTORMS. GENERALLY ONLY EXPECTING MVFR WITH STORMS...BUT DIRECTLY UNDER HEAVIER CELLS COULD HAVE IFR AND GUSTY WINDS. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H M H H H M H H H H H HTS CONSISTENCY H M H H H H H H H H H M BKW CONSISTENCY H H H H H M M M M H H H EKN CONSISTENCY L L M M M M M M M H H M PKB CONSISTENCY H L H H H H H H H H H H CKB CONSISTENCY L H H M M H H H H H H H AFTER 12Z TUESDAY... IFR OR WORSE FOG EXPECTED FOR MOST VALLEYS AGAIN DURING PREDAWN HOURS OF WEDNESDAY MORNING. SCATTERED THUNDERSTORMS AND ASSOCIATED BRIEF IFR WITH FRONT ON THURSDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MDP/JMV NEAR TERM...KTB SHORT TERM...JMV LONG TERM...ARJ AVIATION...MDP
Hazardous weather outlook, Jul 4, 9:05 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 905 AM EDT MON JUL 4 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032- 038>040-047-051315- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-RANDOLPH- 905 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024>026-033>037-046-051315- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-POCAHONTAS- 905 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. BESIDES THE USUAL LIGHTNING...BRIEF STRONG WIND GUSTS...LARGE HAIL...AND DOWNPOURS WERE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 12:08 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1208 PM EDT MON JUL 4 2011
VAZ003-004-WVZ024>026-033>036-041645-
BOONE WV-BUCHANAN VA-DICKENSON VA-FAYETTE WV-LOGAN WV-MCDOWELL WV-
MINGO WV-RALEIGH WV-WYOMING WV-
1208 PM EDT MON JUL 4 2011
...SHOWERS AND THUNDERSTORMS MOVING INTO SOUTHERN WEST VIRGINIA AND
SOUTHWEST VIRGINIA...
BETWEEN NOON AND 2 PM...SHOWERS AND THUNDERSTORMS WILL BE AFFECTING
SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA. THIS INCLUDES AREAS
AROUND SUCH COMMUNITIES AS WILLIAMSON...LOGAN...PINEVILLE...
WELCH...BECKLEY...OAK HILL...GRUNDY...AND CLINTWOOD...PLUS TWIN
FALLS AND BABCOCK STATE PARKS...AND BREAKS INTERSTATE PARK.
ANY SHOWER COULD CONTAIN A DOWNPOUR...WITH A HALF INCH OF RAIN IN 15
MINUTES. THIS COULD PRODUCE BRIEF STREET AND POOR DRAINAGE
FLOODING.
ANY THUNDERSTORM CAN CONTAIN CONSIDERABLE LIGHTNING AND SMALL HAIL.
DO NOT STAY IN THE OPEN...NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3705 8250 3720 8255 3754 8198 3755 8213
3785 8243 3794 8231 3803 8192 3803 8191
3803 8194 3812 8195 3821 8184 3822 8165
3797 8144 3801 8137 3781 8092 3768 8088
3772 8097 3757 8119 3735 8136 3695 8236
22Special weather statement, Jul 4, 1:16 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
116 PM EDT MON JUL 4 2011
WVZ024-025-034-041745-
LOGAN WV-MINGO WV-WYOMING WV-
116 PM EDT MON JUL 4 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MINGO...
SOUTHEASTERN LOGAN AND WYOMING COUNTIES...
AT 114 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF LOGAN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR COAL MOUNTAIN AROUND 125 PM...OCEANA AROUND
135 PM...KOPPERSTON AROUND 140 PM AND PINEVILLE AROUND 145 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3765 8202 3780 8186 3778 8159 3777 8158
3778 8154 3777 8145 3774 8142 3770 8140
3750 8148
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:08 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 37 min |
| Jul 3, 8:49 PM EDT | Special Weather Statement | RLX | Wayne | 26 min |
| Jul 3, 10:15 PM EDT | Special Weather Statement | RLX | Roane | 30 min |
| Jul 4, 12:40 AM EDT | Special Weather Statement | RLX | Pocahontas | 95 min |
| Jul 4, 3:39 AM EDT | Special Weather Statement | RLX | Pocahontas | 81 min |
| Jul 4, 1:16 PM EDT | Special Weather Statement | RLX | Wyoming | 29 min |
| Jul 4, 2:04 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 26 min |
| Jul 4, 2:29 PM EDT | Special Weather Statement | RLX | Raleigh | 31 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.